Affine zipper fractal interpolation functions

A. K.B. Chand, N. Vijender, P. Viswanathan, A. V. Tetenov

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


This paper introduces a univariate interpolation scheme using a binary parameter called signature such that the graph of the interpolant—which we refer to as affine zipper fractal interpolation function—is obtained as an attractor of a suitable affine zipper. The scaling vector function is identified so that the graph of the corresponding affine zipper fractal interpolation function can be inscribed within a prescribed rectangle. Convergence analysis of the proposed affine zipper fractal interpolant is carried out. It is observed that for a fixed choice of discrete scaling factors, the box counting dimension of the graph of an affine zipper fractal interpolant is independent of the choice of a signature. Several examples of affine zipper fractal interpolants are presented to supplement our theory.

Original languageEnglish
Pages (from-to)319-344
Number of pages26
JournalBIT Numerical Mathematics
Issue number2
Publication statusPublished - 1 Jun 2020


  • Affine zipper fractal function
  • Box counting dimension
  • Fractal interpolation function
  • Integral equation
  • Zipper

State classification of scientific and technological information



Dive into the research topics of 'Affine zipper fractal interpolation functions'. Together they form a unique fingerprint.

Cite this